# SDR EBVR20180831001

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: General aviation
- Aircraft: N575QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605730
- Aircraft time: 9,310 hours, 7,105 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 663400216
- Condition: Corroded
- Location: Rt Elevator
- Part time: 9,310 hours, 7,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING VERTICAL STAB INTERNAL INSPECTION. RT ELEVATOR TORQUE TUBE HAS RUST NEAR WELD. REMOVED EXISTING RUSTED TORQUE TUBE ON RT ELEVATOR AND REPLACED WITH NEW TORQUE TUBE P/N 6634002-16 PER SRM 51-40-03, 55-20-01-2(REV 15) AND ERO-928943-6 REV IR DATED 8/13/18.
